# SDR UALA2013031401522

- Difficulty date: March 14, 2013
- Submitted: April 4, 2013
- Operation: Air carrier
- Aircraft: N116UA
- Make and model: Boeing 747422
- Aircraft serial: 26908
- Aircraft time: 57,818 hours, 6,695 cycles
- Engine: Pwa PW4056
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Window
- Part number: 141U482111
- Part serial: 79
- Condition: Damaged
- Location: Cockpit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CAPTAIN`S FWD SIDE WINDOW EXCESSIVE ICE ON INSIDE LOWER HALF AND ON SILL.  DEFECT IS AT NR 2 LEFT WINDOW.  CHECKED RELATED WIRING CIRCUIT PER SSM 30-41-01 P101.  CHECKED GOOD.  REPLACED THE LEFT NR 2 CAPTAIN`S WINDOW PER AMM 56-11-02P401.  ACCOMPLISHED LEFT NR 2 WINDOW ANTI-ICE OPER TEST PER AMM.  TESTED GOOD.
